# SDR SWAA2023031313764

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,645 hours, 12,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERHEAD 6FED; 10 FED; AND 14 FED INOP<[01] INSTALLED RH FWD EMERGENCY EXIT LIGHTS BATTERY PACK PER AMM 33-51-06
